Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Feeling dizziness while lifting the head, numbness in the heel and toes. Diagnosed with vertigo. High blood pressure. Solution?

Hi, I was diagnosed with Vertigo in October last year, I still feel some dizziness when I suddenly lift up my head. In addition, i have some numbness on my heel and my second toe on my left foot. My blood pressure is always around 140-150. I also hear a high tone sound in my left year. I'm an accountant and I travel for 2 hours every day in the morning and in the evening. I've also been having a sharp pain under my right feet.

What should I do to feel better?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Vertigo usually due to involvement of auditory nerve ( 8 th cranial nerve).
Still you are feeling some dizziness , so it may be due to vertigo , so take complete treatment.
As you mentioned in query that your BLOOD PRESSURE is 140-150 , this is not a complete reading.
Usually upper B P and lower B P are in this way 120/80 mm of Hg. in a healthy person in young age 20-30 years.
Mild variation with age is natural .
If lower blood pressure increases ( if more than 90 mm of Hg) ,it may develops many complication as dizziness, nausea, fullness in stomach.
One more query is that you are feeling numbness in heel and toe left leg.
May be due to involvement of nerve of effected part.
May be due to thrombosis as you are a patient of high blood pressure.
Consult a physician and get in blood examination for SUGAR, LIPID profile, C P K ( heart ).
Take treatment if required by physician.
Hope I have answered your question.
If further any question I will help.
Get well soon.
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor